Posts

Showing posts from October 10, 2010

Sunday

Kicked my butt.
That's what that pill did.
The doc gave me some pills and said they will probably make me drowsy. 
Drowsy?  These aren't sleeping pills but they might as well be! 
I took one 12 hours ago and I am still sleepy.
This was a half-dose on top of that - she said she was going to give me the
lowest dosage available at 5mils - which is half the normal dose "since you seem
to have adverse reaction to medication".
Indeed.  Allergic to pennicillin, flu shots and a host of other medications I have
tried for various reasons, one of the biggest for allergies.  I can't take ANY of it
without feeling worse than the symptoms the allergies are creating - hence, deal
with the allergies, not with the pills that give relief to the allergy symptoms.

Umm, so, I can't take this stuff, either.  I can't hardly think of going to work feeling like this. 
Drowsiness, however, is the only ill side effect of this stuff, I'm wondering if I cut one of
the pills…